UM  > 科技學院  > 數學系
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation
Vong, Seakweng; Lyu, Pin
2018-08
Source PublicationJOURNAL OF SCIENTIFIC COMPUTING
ISSN0885-7474
Volume76Issue:2Pages:1252-1273
Abstract

We study linearized finite difference scheme for a time-fractional Burgers-type equation in this paper. A linearized scheme with second-order accuracy in time and space is proposed. The advantage of the scheme is that iterative method is not required for finding the approximated solutions. Nonlinearity involving derivatives causes difficulties in analysis. By refined estimates of our previous study, we show that the scheme unconditionally converges with second-order in maximum-norm. The theoretical results are justified by numerical tests.

KeywordTime-fractional Burgers Equation Second-order Linearized Scheme Unconditionally Convergent And Stable Maximum-norm Estimate
DOI10.1007/s10915-018-0659-0
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000436253800023
PublisherSPRINGER/PLENUM PUBLISHERS
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:3   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
AffiliationDepartment of MathematicsUniversity of MacauMacauChina
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Vong, Seakweng,Lyu, Pin. Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation[J]. JOURNAL OF SCIENTIFIC COMPUTING,2018,76(2):1252-1273.
APA Vong, Seakweng,&Lyu, Pin.(2018).Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation.JOURNAL OF SCIENTIFIC COMPUTING,76(2),1252-1273.
MLA Vong, Seakweng,et al."Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation".JOURNAL OF SCIENTIFIC COMPUTING 76.2(2018):1252-1273.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Vong, Seakweng]'s Articles
[Lyu, Pin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Vong, Seakweng]'s Articles
[Lyu, Pin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Vong, Seakweng]'s Articles
[Lyu, Pin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.